# SDR QXEA0202086

- Difficulty date: December 4, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 1,528 hours, 1,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX- CARGO SHUTOFF VALVE FAIL STATUS MESSAGE.  CYCLED SHIPS POWER.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
